| Texto completo | |
| Autor(es): |
Cheng, Zetao
;
Li, Haoyu
;
Zhang, Lei
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY; v. 131, n. 4, p. 78-pg., 2025-10-01. |
| Resumo | |
We study the following Liouville system defined on a flat torus { -Delta u(i) = & sum;(n) (j)=1 a(ij)rho(j) ( & planckh;(j)e(uj) /integral(Omega) & planckh;(j) e(uj) - 1) , u(j) is an element of H-1 (per)(Omega) for i is an element of I = {1, & mldr; , n}, where & planckh;(j) is an element of C-3(Omega), & planckh;(j) > 0, rho(j) > 0 and u = (u(1), .., u(n)) is doubly periodic partial derivative Omega . The matrix A = (a(ji))(nxn) satisfies certain properties. One central problem about Liouville systems is whether multi-bubble solutions do exist. In this work we present a comprehensive construction of multi-bubble solutions in the most general setting. (AU) | |
| Processo FAPESP: | 22/15812-0 - Uma proposta sobre o metodo variacional para um sistema eliptico. |
| Beneficiário: | Haoyu Li |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |